MAUDE Adverse Event Report: MICROVENTION, INC. HYPERSOFT ADVANCED; EMBOLIZATION COIL

MICROVENTION, INC. HYPERSOFT ADVANCED; EMBOLIZATION COIL
Model Number 8510-0206
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The coil remains implanted in the patient and the remainder of the device was discarded at the user facility; therefore, a product evaluation could not be performed.The root cause for the event cannot be determined.
 
Event or Problem Description
It was reported that after placement of an embolization coil in a left posterior communicating artery wide neck aneurysm, the coil did not fully detach.The coil was secured in the left internal carotid artery with two (2) additional stents.There was no reported patient injury related to the hypersoft coil.There were no focal deficits observed post-operatively and at the 6-month follow-up examination.

Brand Name
HYPERSOFT ADVANCED
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6394122
Report Number2032493-2017-00056
Device Sequence Number10925156
Product Code HCG
UDI-Device Identifier00811425027769
UDI-Public(01)00811425027769(11)160315(17)210315(10)160315V2
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/15/2021
Device Model Number8510-0206
Device Lot Number160315V2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2017
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR